Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 47, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at May 30, 2025, 4:10 PM EDT for 6 counties in South Carolina. It was in force for 50 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 4:10 PM EDT (20:10 UTC)
- Expired
- May 30, 2025, 5:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Aiken County, SC, Barnwell County, SC, Calhoun County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 30 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:11 PM EDT | TSTM WND DMG | 4 Ne Perry, SC | SC highway patrol reported powerlines downed on the roadway on Nantuckett Rd. Time estimated by radar. |
| May 30, 4:11 PM EDT | HAIL 1.5 | 1 N Burnettown, SC | Public report of 1 to 1.5 inch hail for about 5 minutes. |
| May 30, 4:16 PM EDT | TSTM WND DMG | 5 E Perry, SC | SC highway patrol reported several trees down in northeast Aiken county northeast of Perry and Salley. |
| May 30, 4:19 PM EDT | TSTM WND DMG | 1 Se Clearwater, SC | Corrects previous tstm wnd dmg report from 1 SE Clearwater for correct time. Aiken EM reported multiple trees and powerlines down across the southern part of the county in the North Augusta, Belvedere, and Clearwater areas. Time estimated by radar. |
| May 30, 4:20 PM EDT | TSTM WND DMG | 1 Ssw North Augusta, SC | Broadcast met reported numerous trees down along Know Avenue in North Augusta. |
| May 30, 4:22 PM EDT | TSTM WND DMG | 3 E Swansea, SC | Ham radio operator reported snapped and downed trees near Swansea. Time estimated by radar. |
| May 30, 4:23 PM EDT | TSTM WND GST 90 | 3 Ene Swansea, SC | An NWS Survey Team determined a strong macroburst with winds of 90 mph caused numerous uprooted and snapped trees along and around Pine Plain Rd near Swansea. One home was damaged due to a fallen tree, but no injuries were reported. |
| May 30, 4:24 PM EDT | TSTM WND DMG | 3 E Swansea, SC | Ham radio operator reported a tree down on powerlines on Cartin Rd at Culclasure Rd. Time estimated by radar. |
| May 30, 4:25 PM EDT | TSTM WND DMG | 3 Ene Swansea, SC | Retired NWS Employee reports large trees down 3 miles ENE of Swansea. Estimates winds as 60 mph or higher. |
| May 30, 4:29 PM EDT | TSTM WND DMG | 6 E North, SC | Orangeburg Fire dept reported trees and powerlines down in the roadway on Breezehaven Rd at North Rd. Time estimated by radar. |
| May 30, 4:35 PM EDT | TSTM WND DMG | 6 Wsw Saint Matthews, SC | SC Highway patrol reported a tree blocking the roadway on I-26 near exit 139. Time estimated by radar. |
| May 30, 4:42 PM EDT | TSTM WND DMG | 1 S Saint Matthews, SC | Ham radio operator reported a tree down on a residence on Azalea Dr. in St. Matthews. Photo also included. Time estimated by radar. |
| May 30, 4:44 PM EDT | TSTM WND DMG | 5 Nne Brookdale, SC | Orangeburg Fire dept reported trees and powerlines down in the roadway on Sunshine Ln at Waterspring Rd. Time estimated by radar. |
| May 30, 4:46 PM EDT | TSTM WND DMG | 5 Wnw Edisto, SC | Orangeburg Fire dept reported trees down in the roadway on Wille Rd and Beason Rd. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WUUS52 KCAE 302010
SVRCAE
SCC003-011-017-063-075-079-302100-
/O.NEW.KCAE.SV.W.0047.250530T2010Z-250530T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
410 PM EDT Fri May 30 2025
The National Weather Service in Columbia has issued a
* Severe Thunderstorm Warning for...
Calhoun County in central South Carolina...
Northeastern Barnwell County in central South Carolina...
Southeastern Lexington County in central South Carolina...
Central Aiken County in central South Carolina...
Northwestern Orangeburg County in central South Carolina...
Southeastern Richland County in central South Carolina...
* Until 500 PM EDT.
* At 409 PM EDT, severe thunderstorms were located along a line
extending from Columbia Metro Airport to 7 miles northeast of Aiken
State Park to near Clearwater, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees and powerlines.
* Locations impacted include...
Columbia, Aiken, North Augusta, West Columbia, Orangeburg, Cayce,
Aiken Mall, Oak Grove, McEntire Air Base, Clearwater, Brookdale,
Red Bank, Belvedere, Williston, South Congaree, Pine Ridge, New
Ellenton, St. Matthews, Gaston, and Eastover.
This includes the following highways...
Interstate 26 between mile markers 110 and 149.
Interstate 520 in South Carolina between mile markers 17 and 20.
Interstate 77 between mile markers 0 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3363 8149 3400 8117 3398 8063 3397 8063
3397 8062 3391 8063 3388 8062 3385 8063
3379 8060 3373 8063 3370 8060 3353 8074
3341 8119 3344 8122 3341 8122 3336 8140
3349 8199 3351 8199
TIME...MOT...LOC 2009Z 277DEG 32KT 3394 8110 3361 8137 3347 8187
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BC1 follow-up statement
461
WWUS52 KCAE 302039
SVSCAE
Severe Weather Statement
National Weather Service Columbia SC
439 PM EDT Fri May 30 2025
SCC063-302049-
/O.CAN.KCAE.SV.W.0047.000000T0000Z-250530T2100Z/
Lexington SC-
439 PM EDT Fri May 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEXINGTON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
LAT...LON 3345 8174 3361 8113 3370 8108 3376 8093
3378 8096 3378 8101 3375 8104 3399 8090
3397 8062 3385 8063 3379 8060 3373 8063
3370 8060 3353 8074 3341 8119 3344 8122
3341 8122 3336 8140
TIME...MOT...LOC 2039Z 277DEG 32KT 3391 8079 3358 8106 3344 8156
$$
SCC003-011-017-075-079-302100-
/O.CON.KCAE.SV.W.0047.000000T0000Z-250530T2100Z/
Calhoun SC-Barnwell SC-Aiken SC-Orangeburg SC-Richland SC-
439 PM EDT Fri May 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CALHOUN...NORTHEASTERN BARNWELL...CENTRAL AIKEN...NORTHWESTERN
ORANGEBURG AND SOUTHEASTERN RICHLAND COUNTIES...
At 439 PM EDT, severe thunderstorms were located along a line
extending from McEntire Air Base to 12 miles northwest of Edisto
Gardens to 6 miles east of New Ellenton, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Orangeburg, McEntire Air Base, Brookdale, Williston, New Ellenton,
St. Matthews, Eastover, Congaree National Park, Hopkins, Horrel Hill,
Sandy Run, Gadsden, North, Springfield, Cameron, Salley, Neeses,
Norway, Elko, and Livingston.
This includes Interstate 26 between mile markers 125 and 127, and
between mile markers 131 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3345 8174 3361 8113 3370 8108 3376 8093
3378 8096 3378 8101 3375 8104 3399 8090
3397 8062 3385 8063 3379 8060 3373 8063
3370 8060 3353 8074 3341 8119 3344 8122
3341 8122 3336 8140
TIME...MOT...LOC 2039Z 277DEG 32KT 3391 8079 3358 8106 3344 8156
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
FAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:11 PM EDT, 59 minutes earlier.
Area forecast discussion, May 30, 3:11 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Columbia SC 311 PM EDT Fri May 30 2025 .SYNOPSIS... Temperatures returning to more seasonal values into the weekend. A line of strong to severe thunderstorms is expected to move through the area this afternoon ahead of a cold front. Winds may be gusty today ahead of the front and again on Saturday behind it. Calmer weather is then expected this weekend into early next week with low rain chances. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Key Message(s): - Enhanced Risk (Level 3/5) for severe thunderstorms this afternoon - Widespread 50-70 mph wind gusts expected with a squall line. Isolated tornadoes are possible. Active weather is expected this afternoon, with widespread strong to severe thunderstorms pushing through the region this afternoon. Deep and robust shortwave trough is rounding the base of a deeper longwave trough, with the shortwave axis analyzed from southern IL to central AR as of 12z. For late May standards, a robust wind field exists to the east of this as the shortwave trough rounds the base and shifts towards a negative tilt this afternoon. 250 hPa winds within the jet streak are north of 100 knots, with a 60 knot 500 hPa jet pushing eastward as well. Strong diffluence is present across the Carolinas and southeastern US, with robust upper level lift expected to overspread the area as the exit region of a mid and upper level jet streak approaches. Meanwhile, strong height & surface pressure falls are resulting in robust mixing of the early morning stratus across the region. This is expected to result in greater destabilization as the shortwave trough approaches this afternoon. Overall, this is setting the stage for a line of severe thunderstorms to push through the forecast area between 2p and 7p today. Convection is already ongoing ahead of this robust synoptic scale forcing and is expected to intensify as it encounters greater destabilization across northern SC and GA. The wind field organizing this should be characterized by 6km shear of 45-50 knots, with 30-35 knots of 3km shear. MLCAPE has continued to trend upward within guidance as it ingests current data. Would expect the area to see 1000-2000 j/kg ahead of the line. The whole of these data suggests widespread damaging wind potential this afternoon, with 50-70 mph wind gusts expected with the line. Strong surface pressure falls ahead of the front itself will likely help back the surface winds just a bit from where they are modeled to be, slightly elongating hodographs and yielding a bit more low-level shear. This & robust 3km CAPE of 75-150 j/kg and 3km shear of 30-40 knots across the area suggests a QLCS tornado threat within any bowing segments. SPC has upgraded the area to an Enhanced Risk for severe weather as a result. In terms of other sensible weather, breezy conditions are likely ahead of the front, with gusts of 20-25 mph expected outside of thunderstorms. Look for temps to get up into the low or mid 80s ahead of the front. Drier air is expected to push in quickly after the storms push through, with lows tonight falling into the upper 50s and lower 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... Key Message(s): - Drier conditions begin to take shape for the weekend with near average temperatures. - Gusty winds are expected Saturday afternoon. - Low end chance for an isolated shower/storm Sunday as upper trough departs. Saturday: Now on the backside of the upper level trough axis and surface front, marginally cooler temperatures will result in afternoon highs in the lower to mid 80s. Winds will remain out of the west-northwest sustained 10 to 15 mph with gusts into the 20 to 25 mph range, with dewpoints in the upper 50s to lower 60s. Winds weaken overnight as a cold front may move in from the north, with overnight lows in the lower 60s to upper 60s. Can’t fully rule out a dissipating line of showers and storms from the north near Lancaster county, with NBM giving them less than a 15% chance of occurrence. Sunday: Upper level trough deepens ahead of an approaching shortwave, with the aforementioned front pushing north throughout the day. This will result in temperatures again in the mid to upper 80s, warmest along the coast. The shortwave moves across the area during the afternoon and early evening hours, bringing our next 20 to 30% chances for showers and thunderstorms. Agreement on the degree of available instability is not high, ranging from <500 to 1500 J/kg depending on the model, but with shear values below 20 knots the chance for severe weather is low. Monday: The trough axis will be moving east throughout the morning hours, with a surface high pressure moving down into the region throughout the day. This will keep winds on the lighter side, with afternoon highs in the lower to mid 80s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Key Message(s): - Drier and calmer conditions through much of the extend with temperatures that slowly reach a little above average. Upper level ridging occurs behind the exiting trough, bringing dry conditions back to the area. With mid to upper level geopotential heights remaining on the higher side of climatology, though well below the 90th percentile, normal to above normal temperatures are expected with daily highs in the upper 80s to lower 90s. Chances for rainfall return Thursday afternoon and evening as mid-level moisture increases. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Briefly active aviation period is expected, with mostly VFR conditions around that period. Primary issue during this TAF period will be a line of thunderstorms that is expected to push through the forecast area between 19z and 23z across the area. It is currently organizing across northern Georgia and expected to push through during this period, potentially packing a punch as it does so. Have TEMPO for thunderstorms at all sites to account for this, with winds currently pegged at up to 40 knots. These could be higher or lower but this is kind of a general estimation of what we could be looking as the line of storms pushes through. Behind it, drier air pushes in and yields quite a nice stretch of weather aviation wise. Look for clear skies tonight and breezy winds tomorrow afternoon. EXTENDED AVIATION OUTLOOK...Lower rain chances in the extended compared to the previous week. Early morning restrictions are possible this weekend and early next week but widespread restrictions unlikely. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...None. GA...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
In the hours before
Special weather statement, May 30, 2:12 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Columbia SC
212 PM EDT Fri May 30 2025
GAZ040-063-SCZ018-025-301900-
McDuffie GA-Lincoln GA-McCormick SC-Edgefield SC-
212 PM EDT Fri May 30 2025
...Strong thunderstorms will impact portions of Lincoln, northwestern
Edgefield and McCormick Counties through 300 PM EDT...
At 210 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Calhoun Falls to 7 miles west of Nancy Hart
State Park to near Bishop. Movement was east at 50 mph.
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McCormick, Lincolnton, Elijah Clark State Park, Mccormick County
Airport, Hamilton Branch State Park, Lake Strom Thurmond, Bobby Brown
State Park, Bradley, Parksville, Plum Branch, Bordeaux, Broad River
Campground, Knox Scout Reservation, Holliday Park, Double Branches,
Curry Hill, Cleora, Chennault, New Hope, and Long Cane Creek Picnic
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia...and central South Carolina.
&&
LAT...LON 3398 8261 3396 8257 3402 8259 3407 8253
3406 8233 3397 8230 3402 8224 3397 8218
3399 8210 3398 8205 3395 8204 3396 8199
3379 8207 3363 8261 3370 8252 3383 8260
3386 8257 3386 8261 3398 8265
TIME...MOT...LOC 1810Z 278DEG 43KT 3409 8260 3395 8288 3378 8345
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCSpecial weather statement, May 30, 2:53 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
253 PM EDT Fri May 30 2025
GAZ040-063-064-SCZ018-020-025-026-301945-
McDuffie GA-Lincoln GA-Columbia GA-Newberry SC-McCormick SC-
Saluda SC-Edgefield SC-
253 PM EDT Fri May 30 2025
...Strong thunderstorms will impact portions of northwestern
McDuffie, northern Columbia, Lincoln, southwestern Newberry,
Edgefield, Saluda and McCormick Counties through 345 PM EDT...
At 253 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Troy to near Lincolnton to near
Union Point. Movement was east at 40 mph.
...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Edgefield, Saluda, McCormick, Johnston, Lincolnton, Ridge Spring,
Appling, Clarks Hill Recreation Area, Edgefield County Airport,
Elijah Clark State Park, Riverwood, Mistletoe State Park,
Wrightsboro, Hamilton Branch State Park, Saluda County Airport, J.
Strom Thurmond Dam, Mccormick County Airport, Thomson-McDuffie County
Airport, Trenton, and Bradley.
This includes Interstate 20 in Georgia between mile markers 167 and
175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia...and central South Carolina.
&&
LAT...LON 3361 8264 3364 8261 3363 8258 3365 8258
3364 8256 3365 8249 3383 8260 3406 8239
3406 8233 3397 8230 3402 8224 3398 8220
3398 8205 3395 8203 3413 8187 3418 8190
3406 8150 3388 8159 3361 8192 3348 8260
TIME...MOT...LOC 1853Z 288DEG 37KT 3399 8219 3375 8251 3364 8301
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCSpecial weather statement, May 30, 3:18 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Columbia SC
318 PM EDT Fri May 30 2025
SCZ016-022-115-116-302000-
Northern Lancaster SC-Chesterfield SC-Southern Lancaster SC-
Kershaw SC-
318 PM EDT Fri May 30 2025
...A strong thunderstorm will impact portions of Lancaster,
northwestern Chesterfield and north central Kershaw Counties through
400 PM EDT...
At 318 PM EDT, Doppler radar was tracking a strong thunderstorm over
Van Wyck, or 7 miles south of Indian Land, moving east at 35 mph.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lancaster, Indian Land, Waxhaw, Pageland, Kershaw, Elgin, Heath
Springs, USC Lancaster, Irwin, Andrew Jackson State Park, Carolina
Sandhills Wildlife Refuge, Van Wyck, Mt Pisgah, Buford, Fishing Creek
Reservoir, Jefferson, Ruby, Mount Croghan, Arrowood Estates, and Bell
Town Fire Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
&&
LAT...LON 3493 8078 3482 8079 3481 8017 3454 8016
3456 8087 3465 8089 3470 8086 3474 8088
3479 8087 3483 8090 3484 8087 3490 8088
3493 8086 3501 8091 3507 8091 3507 8090
TIME...MOT...LOC 1918Z 279DEG 32KT 3489 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCSpecial weather statement, May 30, 3:27 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Columbia SC
327 PM EDT Fri May 30 2025
SCZ020-021-302015-
Fairfield SC-Newberry SC-
327 PM EDT Fri May 30 2025
...A strong thunderstorm will impact portions of northwestern
Fairfield and northeastern Newberry Counties through 415 PM EDT...
At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Joanna, or 14 miles northwest of Newberry, moving east at 35 mph.
HAZARD...Wind gusts up to 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Whitmire, Blair, Monticello, Maybington Fire Station, Feasterville
Fire Station, Henderson Island, and Enoree Ranger District Office.
This includes Interstate 26 between mile markers 62 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central South Carolina.
&&
LAT...LON 3456 8119 3456 8118 3432 8124 3442 8175
3444 8173 3446 8169 3453 8164 3449 8157
3445 8154 3449 8149 3449 8146 3450 8142
3457 8142
TIME...MOT...LOC 1926Z 279DEG 32KT 3446 8172
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:12 PM EDT | Special Weather Statement | CAE | McCormick | 48 min |
| May 30, 2:53 PM EDT | Special Weather Statement | CAE | Edgefield, McCormick, Saluda | 52 min |
| May 30, 3:18 PM EDT | Special Weather Statement | CAE | Lancaster | 42 min |
| May 30, 3:27 PM EDT | Special Weather Statement | CAE | Newberry | 48 min |
| May 30, 3:34 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, McCormick, Newberry, Richland and 1 more | 41 min |
| May 30, 3:45 PM EDT | Tornado Warning | CAE | Chesterfield, Lancaster | 30 min |
| May 30, 4:24 PM EDT | Special Weather Statement | CAE | Lancaster | 51 min |
| May 30, 4:28 PM EDT | Special Weather Statement | CAE | Chesterfield | 47 min |
| May 30, 4:33 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 42 min |
| May 30, 4:34 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield | 88 min |
| May 30, 4:44 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Sumter | 31 min |
| May 30, 4:46 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Orangeburg | 44 min |
| May 30, 4:51 PM EDT | Special Weather Statement | CAE | Barnwell | 39 min |
| May 30, 5:04 PM EDT | Tornado Warning | CAE | Clarendon | 26 min |
| May 30, 5:14 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 46 min |
| May 30, 5:40 PM EDT | Special Weather Statement | CAE | Bamberg, Orangeburg | 50 min |
| May 30, 6:23 PM EDT | Special Weather Statement | CAE | Lancaster | 22 min |
| May 30, 6:48 PM EDT | Special Weather Statement | CAE | Lancaster | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.